Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integration by parts on the Brownian Meander


Authors: Stefano Bonaccorsi and Lorenzo Zambotti
Journal: Proc. Amer. Math. Soc. 132 (2004), 875-883
MSC (2000): Primary 60H07, 60H15, 60J55; Secondary 31C25
Published electronically: August 28, 2003
MathSciNet review: 2019968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove infinite-dimensional integration by parts formulae for the laws of the Brownian Meander, of the Bessel Bridge of dimension 3 between $z,z'\geq 0$ and of the Brownian Motion on the set of all paths taking values greater than or equal to a nonpositive constant. We give applications to SPDEs with reflection.


References [Enhancements On Off] (What's this?)

  • 1. I. V. Denisov, Random walk and the Wiener process considered from a maximum point, Teor. Veroyatnost. i Primenen. 28 (1983), no. 4, 785–788 (Russian, with English summary). MR 726906
  • 2. Richard T. Durrett, Donald L. Iglehart, and Douglas R. Miller, Weak convergence to Brownian meander and Brownian excursion, Ann. Probability 5 (1977), no. 1, 117–129. MR 0436353
  • 3. J.-P. Imhof, Density factorizations for Brownian motion, meander and the three-dimensional Bessel process, and applications, J. Appl. Probab. 21 (1984), no. 3, 500–510. MR 752015
  • 4. Paul Malliavin, Stochastic analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 313, Springer-Verlag, Berlin, 1997. MR 1450093
  • 5. D. Nualart and É. Pardoux, White noise driven quasilinear SPDEs with reflection, Probab. Theory Related Fields 93 (1992), no. 1, 77–89. MR 1172940, 10.1007/BF01195389
  • 6. Daniel Revuz and Marc Yor, Continuous martingales and Brownian motion, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 293, Springer-Verlag, Berlin, 1991. MR 1083357
  • 7. Lorenzo Zambotti, Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection, Probab. Theory Related Fields 123 (2002), no. 4, 579–600. MR 1921014, 10.1007/s004400200203

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H07, 60H15, 60J55, 31C25

Retrieve articles in all journals with MSC (2000): 60H07, 60H15, 60J55, 31C25


Additional Information

Stefano Bonaccorsi
Affiliation: Dipartimento di Matematica, Università di Trento, Via Sommarive 14, 38050 Povo (Trento), Italy
Email: bonaccor@science.unitn.it

Lorenzo Zambotti
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
Email: zambotti@sns.it

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07097-7
Keywords: Integration by parts, Brownian motion, stochastic partial differential equations with reflection
Received by editor(s): June 1, 2002
Received by editor(s) in revised form: October 28, 2002
Published electronically: August 28, 2003
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2003 American Mathematical Society